MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0282
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that following a routine device changeout, this right ventricular (rv) lead exhibited non-capture.The newly implanted cardiac resynchronization therapy defibrillator (crt-d) was programmed to left ventricular (lv) only pacing and anti-tachycardia pacing (atp) was programmed off.This rv lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that following a routine device changeout, this right ventricular (rv) lead exhibited non-capture.The newly implanted cardiac resynchronization therapy defibrillator (crt-d) was programmed to left ventricular (lv) only pacing and anti-tachycardia pacing (atp) was programmed off.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this right ventricular (rv) defibrillation lead had exhibited loss of capture (loc) since 2021 and anti-tachycardia pacing (atp) had been programmed off at that time.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that following a routine device changeout, this right ventricular (rv) lead exhibited non-capture.The newly implanted cardiac resynchronization therapy defibrillator (crt-d) was programmed to left ventricular (lv) only pacing and anti-tachycardia pacing (atp) was programmed off.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this right ventricular (rv) defibrillation lead had exhibited loss of capture (loc) since 2021 and anti-tachycardia pacing (atp) had been programmed off at that time.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this rv lead exhibited a gradual rise to high out-of-range pace impedance measurements greater than 2,000 ohms since 2024, with a recent measurement of 2,600 ohms.There was no indication of lead noise on stored episodes, and it was noted that the rv was programmed to maximum outputs.Technical services (ts) discussed troubleshooting options.This rv lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20471287
Report Number2124215-2024-65013
Device Sequence Number15360941
Product Code NVY
UDI-Device Identifier00802526431371
UDI-Public(01)00802526431371(17)200301(21)419841
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2020
Device Model Number0282
Device Catalogue Number0282
Device Lot Number419841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/17/2024
02/11/2026
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/01/2024
02/25/2026
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale